Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

What food and medication should i follow to reduce white rashes on legs and stomach ?

hi.. This is sandy from banglore... I have some white dots on my legs and stomach...those are becoming bigger..and spreading...from last 1 1/2 years...i consulted a doctor ...he said to stop eating sour items like tamarind,mango,lemon....like things....eventhough i stopped it ...its fully not decreased...tell me what food i have to take in order to decrease its effect... thanks in advance
Asked On : Mon, 30 May 2011
Answers:  3 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to healthcaremagic
may be you are having vitiligo/leucoderma
consult dermatologist and take treatment
Answered: Sun, 5 Jun 2011
I find this answer helpful
Dermatologist Dr. Ashutosh Pandya's  Response
hi sandy
u did not mentioned your age. u might have vitiligo. consult a dermatologist. it the diagnosis is vitiligo go for NARROW BAND UVB PHOTOTHERAPY if available in your city as its the safe and effective treatment.
Answered: Thu, 9 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
HELLO DEAR.. IT.S WHITE SPOT OR LEUCODERMA ? FIRST U CONFORM THAT. IF SIMPLE WHITE SPOT THAN IT MAY BE VITAMIN DEFICENT SO U HAVE TO TAKE FOOD MORE IRON , VITAMIN . AVOID HIGHLLY FAST FOOD, BREAD , IDALI , PIZZA. MOSTLLY USE HOME MADE NUTRITAONAL DIET. AND IF IT.S LEUCODERMA THAN MUST REQUIRED HOMOEOPATHIC MEDICINE FOR PERMENANT CURE.
Answered: Mon, 30 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor